![]()
-
Bayesian Nonlinear Quantile Regression Approach for Longitudinal Ordinal Data, Communications in Mathematics and Statistics, 2019, 7(2): 123-140.
-
Asymptotic ruin probabilities for proportional investment under interest force with dominatedly-varying-tailed claims, Journal of the Korean Statistical Society, 2012, 41(1): 87-95.
-
Too connected to fail? Evidence from a Chinese financial risk spillover network., China & World Economy, 2020, 28(6): 78-100.
-
A copula-based GLMM model for multivariate longitudinal data with mixed-types of responses, Sankhya-series B-applied and interdisciplinary statistics, 2020, 82(2): 353-379.
-
Parsimonious mean-covariance modeling for longitudinal data with ARMA errors, Journal of Systems Science and Complexity--English Series, 2019, 32: 1675-1692.
-
Second-Order Asymptotics of the Risk Concentration of a Portfolio with Deflated Risks, Mathematical Problems in Engineering, 2018, 2018: 1-12.
-
Precise large deviations for generalized dependent compound renewal risk model with consistent variation, Frontiers of Mathematics in China, 2014, (9): 31-44.
-
A moving average Cholesky factor model in joint mean-covariance modeling for longitudinal data, SCIENCE CHINA Mathematics, 2013, 56(11): 2367-2379.
-
The Superiorities of Bayes Linear unbiased Estimator in Multivariate Linear Models, Acta Mathematicae Applicatae Sinica, 2012, 28(2): 383-394.
-
The Superiorities of Bayes Linear Unbiased Estimation in Partitioned Linear model, Journal of Systems Science and Complexity--English Series, 2011, 24(24): 945-954.
-
版权所有 ©2020 中国科学技术大学
地址:安徽省合肥市金寨路 96 号,邮政编码:230026
-
手机版